Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


im neg as far as i know but am with a poz guy
Jan 10, 2012

i had an incident about a week ago where my boyfriend penetrated me unprotected. He has been poz for 7 years and is not on medication with a tcell of 550. Should I take atripla? I have been taking it for two days and it makes me very sick. What is your advice?

Response from Dr. Henry

I would see if they clinic who gave you the Atripla could change the script to just Truvada or Truvada + some other medication that would be better tolerated--post exposure or pre exposure prophylaxis is often recommended in situations like you describe. If Atripla is your only option the side effects often will diminish over over first week or so-avoid taking with high fat foods. KH



Previous
Body Itching
Next
neuropathy symptoms early diagnosis

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement